Case ReportsCetirizine-Associated Delusions and Depression in an 18-Year-Old WomanGarden, Benjamin C.; Francois, Dimitry MD Author Information Weill Cornell Medical College, New York Presbyterian Hospital, White Plains, NY Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Address correspondence and reprint requests to Dimitry Francois, MD, 21 Bloomingdale Rd, White Plains, NY 10605; E-mail: [email protected] Clinical Neuropharmacology: May/June 2013 - Volume 36 - Issue 3 - p 96-97 doi: 10.1097/WNF.0b013e318290b9b2 Buy Metrics Abstract Introduction Cetirizine is a second-generation H1 histamine receptor antagonist that is commonly used for symptomatic relief of hay fever and other allergies and can be combined with pseudoephedrine hydrochloride, a decongestant. The most common adverse effects include headache, nausea, nasopharyngitis, vomiting, and coughing. Objective To report on an adolescent 18-year-old woman who developed delusional thinking and depression after starting treatment with cetirizine. Case Report We report on an adolescent 18-year-old woman who developed delusional thinking and depression after starting treatment with cetirizine. Once cetirizine was discontinued, the patient returned to her clinical baseline. Conclusions Physicians need to be aware of the potential psychiatric adverse effects associated with cetirizine. © 2013 by Lippincott Williams & Wilkins.